When a child remains febrile despite being on antibiotic treatment, it is most likely that this is a viral illness and the antibiotic was not required in the first place, but I cannot give a definitive judgment on this matter. You should have your child seen and examined in the pediatrician's clinic and revisit the treatment options. One more thing: please do NOT use Profinal and Voltaren concomitantly, they are both non steroidal anti inflammatory drugs (and thus may harm the stomach) and decrease the temperature by the same way, so use either, not both, plus or minus Panadol.
Your Health Engage Meter
Sign up or
login to eTobb to get personalized preventive health recommendations and timely reminders.
It is recommended that all individuals see a Family Doctor for a full medical examination annually. Adults should get their blood pressure checked (US Preventive Task Force), a flu vaccine (CDC) and more each year.